MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE
Model Number 72018201
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404281.Serial number: n/a.Batch/lot number: 1100822402.Model/catalog description: cx preconnect ms 15cm ps.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.Device migration is acknowledged within the directions for use (dfu) and is not related to off-label use or failure to follow instructions.A risk review was completed, and migration is defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.The reported migration is a known risk associated with this device type and indicated as such in the instructions for use.Based on the information available, the conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description
It was reported that the reservoir of an inflatable penile prosthesis (ipp) had migrated from the anterior bladder space to the groin.A surgical procedure was performed to reposition the reservoir.No patient complications were reported.

Brand Name
CONCEAL
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25285396
Report Number2124215-2026-28173
Device Sequence Number21276475
Product Code JCW
UDI-Device Identifier00878953005676
UDI-Public(01)00878953005676(17)300911(10)1100790112
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72018201
Device Catalogue Number72018201
Device Lot Number1100790112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/26/2026
Date Device Manufactured09/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age49 YR
Patient SexMale
Patient Weight72 KG